# SDR 9611799905

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Condition: Cracked
- Location: Fs 617-637
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS ON THE LEFT KEEL FITTINGS AT FORMERS FS 617 AND 637.  REPLACED FITTINGS PER SRM 51-30-2 AND 51-30-5.
